Doctor insights on:
Does Lack Of Thyroid Medication Make You Hallucinate
What are the risks when your body doesn't have enough medication to level your thyroid?Ie: not enough Synthroid (thyroxine) medication
Can depression cause partial unconsciousness where you lose a bit of your mind, your personality changes and you do things without being aware of it ?
Maybe: Depression can be very severe and cause problems with memory. But first it is important to make sure there is not something wrong physically! There physical conditions that can cause alterations in thinking, some are fairly easy to correct and some are harder to fix, but the key is to find out if that's the issue, so you don't get worse! See your GP and get a full physical. No drugs, alcohol. ...Read moreSee 1 more doctor answer
Could medication for anxiety reduce the physical symptoms or does it completely make you less anxious?
Complex biochem: Haven't figured out the details of biologic pathways (neural, hormonal) yet. Likely affects stress hormones, ghrelin, leptins, serotonin, dopamine, other brain and neurotransmitters. Nevertheless, lack of sleep assoc w/ simple sugar intake, xs calorie intake and weight gain. So is late-night shift work. Get rest, relax the mind (stress reduction techniques, meditation), exercise, mindful eating. ...Read more
See below. : In my opinion, these symptoms are severe and likely disruptive enough to necessitate medication beyond the natural approach alone. It is always beneficial to have a healthy diet and vitamins to boost your immune system and general health. However, with this said, much like a broken bone requires a cast or surgery, severe psychiatric symptoms often will not improve without doctor intervention. ...Read more
Yes, lack of sleep: Can compound any issue. Please let your treating physician know about your sleep problems. In the meantime, here is information on sleep hygiene. Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized & finish. ...Read moreSee 1 more doctor answer
On Trazadone ( anti-depressant n sleep aid drug for insomnia ). if I have CAD, and Lupus, will this medication make either of the 2 conditions i have worse?
What to do if I'm feeling as if people with certain mental disorders play the victim instead of taking responsibility?
Don't judge: Your feelings are not wrong or unusual. People who have close relationships with mentally disordered people can feel that way. Try and remember that not taking responsibility may be part of the illness. You can know,this without enabling that behavior. Most important, put your energy into taking care of yourself. Try not to focus on resentment, which will only make you feel worse. ...Read moreSee 1 more doctor answer
If you're sleepy all of the time, but your sleep doctor doesn't find evidence of narcolepsy, what other conditions might you suspect?
Depends: 1) depression 2) idiopathic hypersomnolence 3) chronic insufficient sleep 4) medication side effect (you mention you are on 3mg/d of klonopin (clonazepam)... That will certainly cause sleepiness) 5) endocrine (e.g. Thyroid) issue this is by no means an exhaustive list, but it's a start... Talk with your primary doc.... ...Read moreSee 1 more doctor answer
A patien known case of bipolar depressen, not taking medicine now having c/o lack of will power. Otherwise normal life. Wht to do know.
What medication is prescribed to bipolar disorder/manic depression? What are the effects of the medication? How does it make you better?
Bipolar disorder Tx: Meds fall into classes of mood stabilizers (Lithium?/ anticonvulsants like valproic acid, divalproex or lamotrigine) & atypical antipsychotics (Quetiapine, aripiprazole, olanzapine or risperidone). Other tx: psychoeducation, cognitive behavioral therapy, psychotherapy & family or group therapy. Refractory cases- Transcranial magnetic stimulation or electroconvulsive therapy. For individual med > ...Read moreSee 1 more doctor answer
Why does zolpidem and remeron (mirtazapine) both give you an initial boost of energy and well being before making sleepy? So intriguing !
Serotonergic active: Not sure you will find a definitive answer to this but the medications you list have complex interactions in several neural networks in the brain. Zopidem is thought to have it's major effects on the gaba system whereas mirtazepine works on noradrenergic and sertonergic systems. Both may lower anxiety levels and with this drain on your psychic energy removed, you may get the "boost" with sleep... ...Read moreSee 1 more doctor answer
Can sinus problems or allergies interfere with quality of ones alertness or mental functions?I often feel v.Sick , i get them regularly, is it just me?
Yes: It is not just you, a number of allergy sufferers are unable to concentrate ( i call it allergy haze) secondary to nasal congestion and other symptoms with allergies. See an allergist and get them under control. ...Read more
Tell me if depression, or stress, or exhaustion, or antidepressants and stuff affect the type of erection you can get?
They certainly: Can in some people. In addition, the medications for such conditions can also affect erectile function in some people. Penis' like to be attached to happy people. ...Read more
20 mg of prozac make you feel worse in the beginning? . if so how long does it take 2 feel better? also, can low serotonium cause low blood sugar?
SSRI: The unwanted effects from the medication can last up to two weeks. ...Read more
- Talk to a doctor online
- Can lack of sleep make you hallucinate?
- Can a underactive thyroid make you hallucinate?
- Does thyroid medication make you sleepy?
- Why does thyroid medication make you gain weight?
- Thyroid medication make you breakout
- Can evening primrose oil make you hallucinate?
- Why does thyroid medication make my throat ache?
- How does lack of sleep make you fat what about stress?
- Can lack of food make you hallucinate?